Advances in Differential Equations

Location of spectrum and stability of solutions for monotone parabolic system

V. A. Volpert and A. I. Volpert

Full-text: Open access

Article information

Source
Adv. Differential Equations, Volume 2, Number 5 (1997), 811-830.

Dates
First available in Project Euclid: 19 September 2014

Permanent link to this document
https://projecteuclid.org/euclid.ade/1411133495

Mathematical Reviews number (MathSciNet)
MR1751428

Zentralblatt MATH identifier
1023.35517

Citation

Volpert, V. A.; Volpert, A. I. Location of spectrum and stability of solutions for monotone parabolic system. Adv. Differential Equations 2 (1997), no. 5, 811--830. https://projecteuclid.org/euclid.ade/1411133495


Export citation